# SDR UIEA2019022103295

- Difficulty date: February 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,220 hours, 20,225 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583100
- Part serial: 5172
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE TAI VALVE STATUS MESSAGE( REMOVED AND REPLACED TAI VALVE IAW B767 AMM 30-21-03  )
